CSpace  > 应用数学研究所
Empirical likelihood for linear regression models under imputation for missing responses
Wang, QH; Rao, JNK
2001-12-01
Source PublicationCANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE
ISSN0319-5724
Volume29Issue:4Pages:597-608
AbstractThe authors study the empirical likelihood method for linear regression models. They show that when missing responses are imputed using least squares predictors, the empirical log-likelihood ratio is asymptotically a weighted sum of chi-square variables with unknown weights. They obtain an adjusted empirical log-likelihood ratio which is asymptotically standard chi-square and hence can be used to construct confidence regions. They also obtain a bootstrap empirical log-likelihood ratio and use its distribution to approximate that of the empirical log-likelihood ratio. A simulation study indicates that the proposed methods are comparable in terms of coverage probabilities and average lengths of confidence intervals, and perform better than a normal approximation based method.
Keywordconfidence intervals empirical likelihood linear regression imputation missing response regression parameters
Language英语
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000173921500005
PublisherCANADIAN JOURNAL STATISTICS
Citation statistics
Cited Times:35[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16049
Collection应用数学研究所
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Wang, QH,Rao, JNK. Empirical likelihood for linear regression models under imputation for missing responses[J]. CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE,2001,29(4):597-608.
APA Wang, QH,&Rao, JNK.(2001).Empirical likelihood for linear regression models under imputation for missing responses.CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE,29(4),597-608.
MLA Wang, QH,et al."Empirical likelihood for linear regression models under imputation for missing responses".CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE 29.4(2001):597-608.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, QH]'s Articles
[Rao, JNK]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, QH]'s Articles
[Rao, JNK]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, QH]'s Articles
[Rao, JNK]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.